# SDR CALA2024101002622

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 58,577 hours, 18,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028132
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-0603-0232 AFT CARGO RIGHT SIDE FR 1240 STRG 26 FOUND 01 EA DENT. REF NRT 111750. WORK PER UAL EC/RA #5360-01877 AND VT MAE EA 757-5360-13-A3683 R EV- FAA 8100-9 APPROVAL ATTACHED.
